# SDR CHQA201100107

- Difficulty date: March 15, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 25,838 hours, 21,116 cycles
- Engine: Allsn AE3007A
- Engine time: 15,034 hours, 11,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525518001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE CARGO FLOOR STRUCTURE ENTRANCE FORWARD SIDE ANGLE.  MAINTENANCE REPLACED THE CARGO FLOOR STRUCTURE ENTRANCE FORWARD SIDE ANGLE AND INSTALLED WITH A SOLID RIVET IAW SRM 51-40-02.
